RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Manakov, Sergei Valentinovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 16

Number of views:
This page:946
Abstract pages:10057
Full texts:3939
References:668
E-mail:

http://www.mathnet.ru/eng/person20815
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202233

Publications in Math-Net.Ru
2012
1. S. V. Manakov, P. M. Santini, “Wave breaking in solutions of the dispersionless Kadomtsev–Petviashvili equation at a finite time”, TMF, 172:2 (2012),  275–284  mathnet  mathscinet  elib; Theoret. and Math. Phys., 172:2 (2012), 1118–1126  isi  elib  scopus
2007
2. S. V. Manakov, P. M. Santini, “A hierarchy of integrable partial differential equations in $2{+}1$ dimensions associated with one-parameter families of one-dimensional vector fields”, TMF, 152:1 (2007),  147–156  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 152:1 (2007), 1004–1011  isi  scopus
2006
3. S. V. Manakov, P. M. Santini, “The Cauchy Problem on the Plane for the Dispersionless Kadomtsev–Petviashvili Equation”, Pis'ma v Zh. Èksper. Teoret. Fiz., 83:10 (2006),  534–538  mathnet; JETP Letters, 83:10 (2006), 462–466  isi  scopus
2002
4. A. Degasperis, S. V. Manakov, P. M. Santini, “Initial-Boundary Value Problems for Linear and Soliton PDEs”, TMF, 133:2 (2002),  184–201  mathnet  mathscinet; Theoret. and Math. Phys., 133:2 (2002), 1475–1489  isi
2001
5. A. Degasperis, S. V. Manakov, P. M. Santini, “On the initial-boundary value problems for soliton equations”, Pis'ma v Zh. Èksper. Teoret. Fiz., 74:10 (2001),  541–545  mathnet; JETP Letters, 74:10 (2001), 481–485  scopus
1995
6. A. I. Zenchuk, S. V. Manakov, “The dual $\overline \partial$-problem, $(2+1)$-dimensional nonlinear evolution equations and their reductions”, TMF, 105:3 (1995),  371–382  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 105:3 (1995), 1490–1499  isi
1986
7. P. G. Grinevich, S. V. Manakov, “Inverse scattering problem for the two-dimensional Schrödinger operator, the $\bar\partial$-method and nonlinear equations”, Funktsional. Anal. i Prilozhen., 20:2 (1986),  14–24  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:2 (1986), 94–103
8. S. V. Manakov, V. Yu. Novokshenov, “Complete asymptotic representation of an electromagnetic pulse in a long two-level amplifier”, TMF, 69:1 (1986),  40–54  mathnet  zmath; Theoret. and Math. Phys., 69:1 (1986), 987–997  isi
1985
9. V. E. Zakharov, S. V. Manakov, “Construction of higher-dimensional nonlinear integrable systems and of their solutions”, Funktsional. Anal. i Prilozhen., 19:2 (1985),  11–25  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:2 (1985), 89–101  isi
1984
10. V. E. Zakharov, S. V. Manakov, “Multidimensional integrable nonlinear systems and methods for constructing their solutions”, Zap. Nauchn. Sem. LOMI, 133 (1984),  77–91  mathnet  mathscinet  zmath
1976
11. S. V. Manakov, “Note on the integration of Euler's equations of the dynamics of an $n$-dimensional rigid body”, Funktsional. Anal. i Prilozhen., 10:4 (1976),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:4 (1976), 328–329
12. S. V. Manakov, “The method of the inverse scattering problem, and two-dimensional evolution equations”, Uspekhi Mat. Nauk, 31:5(191) (1976),  245–246  mathnet  mathscinet  zmath
13. S. V. Manakov, “Example of a completely integrable nonlinear wave field with nontrivial dynamics (lee model)”, TMF, 28:2 (1976),  172–179  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 28:2 (1976), 709–714
14. P. P. Kulish, S. V. Manakov, L. D. Faddeev, “Comparison of the exact quantum and quasiclassical results for a nonlinear Schrödinger equation”, TMF, 28:1 (1976),  38–45  mathnet  mathscinet; Theoret. and Math. Phys., 28:1 (1976), 615–620  isi
15. V. E. Zakharov, S. V. Manakov, “Generalization of the inverse scattering problem method”, TMF, 27:3 (1976),  283–287  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 27:3 (1976), 485–487
1974
16. V. E. Zakharov, S. V. Manakov, “On the complete integrability of a nonlinear Schrödinger equation”, TMF, 19:3 (1974),  332–343  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 19:3 (1974), 551–559

1978
17. V. I. Arnol'd, A. L. Gol'denveizer, V. B. Lidskii, I. M. Krichever, A. N. Varchenko, R. L. Dobrushin, A. A. Barmin, S. V. Manakov, V. A. Malyshev, R. A. Minlos, L. D. Faddeev, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 33:2(200) (1978),  225–231  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020